Limit search to available items
Record 8 of 12
Previous Record Next Record
Book Cover
Author Liebeck, M. W. (Martin W.), 1954- author.

Title The maximal factorizations of the finite simple groups and their automorphism groups / M.W. Liebeck, C.E. Praeger, and J. Saxl
Published Providence, Rhode Island : American Mathematical Society, 1990


Description 1 online resource (161 pages)
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 86, Number 432
Memoirs of the American Mathematical Society ; Volume 86, no. 432.
Contents Contents -- Chapter 1: Introduction -- Chapter 2: Preliminaries -- Chapter 3: Classical groups of large dimension: factorizations as a product of two geometric subgroups -- Chapter 4: Classical groups of large dimension: factorizations in which one of the factors is non-geometric -- Chapter 5: Classical groups of small dimension -- Chapter 6: Factorizations of sporadic groups -- Chapter 7: Factorizations of alternating groups -- Chapter 8: Factorizations of exceptional groups of Lie type -- Chapter 9: On maximal subgroups of symmetric and alternating groups
Appendix 1: Lower bounds for dimensions of representations of sporadic groupsAppendix 2: Uniqueness of certain representations of Suz and Co[sub(1)] -- Appendix 3: Orbit decomposition of B[sub(4)](q) on a spin module -- References
Bibliography Includes bibliographical references
Notes English
Print version record
Subject Finite simple groups.
Maximal subgroups.
Factorization (Mathematics)
Factorization (Mathematics)
Finite simple groups
Maximal subgroups
Form Electronic book
Author Praeger, Cheryl E., 1948- author.
Saxl, J. (Jan), 1948- author.
ISBN 9781470408558